# SDR USAA2013080100009

- Difficulty date: July 8, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 34,050 hours, 22,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112198200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON L1 DOORWAY LOWER CENTER FITTING BETWEEN FR 16 TO 20,  S23L.  REPLACED  FITTING IAW SRM 51-72-11, DWG  53112109.
